# SDR QXEA2025032100066

- Difficulty date: March 21, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 14,404 hours, 9,934 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: No Discrepancy
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES FELT LIKE THEY WERE STICKING ON TAXI IN. NEEDED MORE THRUST THAN NORMAL TO TAXI INTO PARK. REMOVED FROM SERVICE. C/W MAIN BRAKE SYSTEM OPS TEST AND MAIN BRAKE PRESSURE TRANSDUCER FUNCTIONAL TEST REF E175 AMM 32-41-00-710-801-A AND 32-41-00-720-802-A. NDN OPS TEST GOOD. C/W RUN/TAXI OF A/C. NDN. A/C OKAY FOR SERVICE. NO PARTS REPLACED. RETURNED TO SERVICE.
